# SDR DALA2025062504768

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130, CORROSION WEB FRAME LOCATED BTW FR 69 TO FR 70 STR 23L IN AFT GALLEY AREA.   REPLACED WEB FRAME LOCATED BTW FR 69 TO FR 70 STR 23L IN AFT AFT GALLEY AREA AS PER A319 SRM 51-42-11 A319 SRM 51-72-11.
